# SDR EIAA2008102800072

- Difficulty date: October 27, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 96,612 hours, 21,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO STA 2025 LBL25 FLOOR SUPPORT ANGLE CRACKED.  FLOOR SUPPORT REMOVED.  NEW SUPPORT FABRICATED.  HEAT TREATED, ALODINED AND PRIMED, AREA NDTD.  NO CRACKS FOUND, INSTALLED REPAIR PER SRM 51-30-02.
